# SDR WX0A2014112472276

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 35,449 hours, 24,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHT AT ROW 29 LT BULB IS INOPERATIVE.  RELAMPED IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
